# SDR 4DPA2024112200001

- Difficulty date: November 22, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N914JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 43,998 hours, 33,798 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 4052
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- ON T/O AT AROUND 200 FT RECEIVED LG A/G FAIL, RAN QRH AND OVERRODE DOWN LOCK BUTTON, AFTER SELECTING GEAR UP RECEIVED EICAS WARNING LG LEVER DISAGREE WHICH DISAPPEARED FROM EICAS SHORTLY AFTER GEAR RETRACTION  . GEAR RETRACTED NORMALLY AND WE CLEANED THE AIRCRAFT UP. DURING CLIMB WE WERE RECEIVING AURAL WARNINGS ABOUT TAKEOFF FLAPS WHICH OCCURRED AT ACCELERATION ALTITUDE. CORR ACTION MX R&R'D LGEU OPS TEST GOOD.
